Research ArticleOpen accessPhrase in the titleHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
4 results for “singular integral equations”
Set a search alertResearch ArticleOpen accessPhrase in the titleOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite
Research ArticleOpen accessIn the keywordsQuadratic Approximation for Singular IntegralsMostefa NadirJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,677 accessesView PDFCite